# SDR AALA2019040190010

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,498 hours, 9,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWED 1L DOOR WARNING, CHECK DOOR PRESSURE. MAINTENANCE ACCOMPLISHED 1L DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-00-A.
